Couldn't find what you looking for?

TRY OUR SEARCH!

   Hi, I have been taking aviane 28 for 9 months. Four months ago my period was two days early, the next month, five days, and the next month a week early. This past month it was also a week early so I decided to throw away the old pack and start the new one the day after that period ended in the hopes this would improve the timing. I am now six days from when my period is supposed to start (on the same pack that I restarted on) and my period has started. I haven't had any trouble taking the pill on time everyday and have not experianced any unpleasant side effects.
   I have two questions, what could be happening to cause this and what can I do to fix it? unfortunatley I do not have access to my doctor at the moment and I hope you can help me.
   Thank you for your time!

Loading...

depending on how far along you are, i have been told that if you get the iud birth control it will stop the fetus from growing any futher. But i don't think pills would work cuz there ment to stop an egg from being let into your body and if it's already a fetus i don't think it would do anything but make you really sick.
Reply

Loading...